ITP OpenIR

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
SYMMETRIES OF THE Z(N)XZ(N) BELAVIN MODEL 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1993, 卷号: 19, 期号: 1, 页码: 57-62
Authors:  YUE, RH;  CHEN, YX;  YUE, RH , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(277Kb)  |  Favorite  |  View/Download:83/7  |  Submit date:2012/08/29
Yang-baxter Equation  Spin Chains  Quantum  Identities  Matrices  Algebras  
INTEGRABLE Z(N)XZ(N) BELAVIN MODEL WITH NONTRIVIAL BOUNDARY TERMS 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1993, 卷号: 26, 期号: 12, 页码: 2989-2994
Authors:  YUE, RH;  CHEN, YX;  YUE, RH , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(228Kb)  |  Favorite  |  View/Download:80/9  |  Submit date:2012/08/29
Quantum-systems  Spin Chains  Algebras